# SDR 97ZZZX355

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86QS
- Make and model: Cessna S550
- Aircraft serial: S5500086
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Part number: 1700079
- Condition: Leaking
- Location: Aft Cabin
- Part time: 7,804 hours
- Component: 17000017
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CLEANING, FOUND AIRCRAFT TOILET LEAKING.  FOUND TANK UNIT LEAKING FROM IMPROPER REPAIR.  TOILET MAINTENANCE MANUAL DOES NOT PERMIT SEALING OF THE TANK UNIT.  TANK UNIT SHOULD BE REPLACED IF FOUND LEAKING DUE TO THE VERY REAL CORROSION PROBLEM FOUND IN THE BELLIES OF S550 AIRCRAFT.
